Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffer headache. Have dizziness. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 475 Questions

I am suffering from headache from last few days, i have dizziness from last one week, some doctor told me that you have crvical thats why you are facing same. but now i am feeling headache and dizzinness can you please suggest me what to do now...
Posted Tue, 17 Sep 2013 in Headache and Migraines
Answered by Dr. Sandhya Manorenj 24 hours later
Brief Answer:
Hi, There are many causes of headache with dizzin

Detailed Answer:

There are many causes of headache with dizziness.At your age cervical spondylosis is rare.

You require detailed history and neurological assessment.You may require CT scan brain to rule out structural causes.Based on it treatment should be planned.

Consult nearby neurologist for clinical assessment.Meantime have naprosyn for headache.

Hope this would help you

Above answer was peer-reviewed by
Follow-up: Suffer headache. Have dizziness. Suggestions? 26 hours later
Hi Ma'am,

Thanks a lot for replying.

I have checked with a neurologist and he gave me some medicine for same like:-
Esofag-D, Merislon*12 and Depron-L, after taking these medicine from last 2 days, I got relief in dizziness and headache but i still feel weekness below my eye brow and 20 % dizziness still there.

Now can you please reveal me on the behalf of these medicine, what diseases i have.

Thanks a lot in advance!


Answered by Dr. Sandhya Manorenj 1 hour later
Brief Answer:

Detailed Answer:
Happy that you have improved.

Esofag D contain esoprazole 40 mg which decreases gastric acidity and D indicates domperidone 30 mg which is an antiemetic drug which controls vomiting secondary to dizziness.

Depron again is an antiemetic drug contain domperidone 10 mg .

Merislon contains betahistine which is anti dizziness drug which controls dizziness.

I feel slightly hampered without the ability to examine you , Based on medicine you seems to suffer from peripheral vertigo.My opinion cannot be final, because clinical examination and imaging is required .

You will recover by a week. Do Brandt Darriff vestibular rehabilitation exercises also(refer online literature and pictures).Stop Depron,as contents are same in 2 medicines thats why you may feel weak.

Hope this may help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor